Ibugesic plus tablet is a prescription- only medicine used to provide relief from
, headache, ear pain, soft tissue injuries, fever, joint pain, and toothaches. This non-steroidal anti-inflammatory drug (NSAID) is also prescribed to treat menstrual cramps, osteoarthritis, rheumatoid arthritis, arthritis of the spine, and inflammation characterized by redness, swelling, and soreness.
Patients suffering from stomach ulcers, inflammatory bowel disease, asthma, high blood pressure
Ibugesic plus relieves pain and inflammation by blocking the activity of the chemical in the brain that causes pain. Ibugesic plus tablet is manufactured by Cipla Pharmaceuticals Ltd in India.
Ibugesic Plus Uses and Benefits:
Ibugesic Plus can be used to improve, prevent, control and treat the following health conditions:
and pain – Ibuprofen plus is an active ingredient in Ibugesic plus. It is used to treat headache, backache, and fever. Symptoms associated with conditions such as mild migraine, muscular pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis, ear pain, and painful menses are also relieved with the use of Ibugesic plus.
Osteoarthritis – The medicine is used to treat symptoms like joint stiffness, painful joints of the knee, hip and neck as well as lower back. In severe conditions, wearing braces such as knee braces, a cervical collar and back support braces as suggested by the orthopedic doctor prevent further damage and promote quicker healing.
Ibugesic plus is also used to treat and relieve the symptoms associated with the following conditions:
Sprains in the muscles or joints
Mild or moderate pain associated with stones in the kidneys or gallstones
The dosage of Ibugesic Plus depends on the age, weight, and medical condition of the patient. It is advised to consult a doctor before takingIbugesic Plus and follow the prescribed dose strictly.
Missed Dose :
A missed dose of Ibugesic Plus must be taken as soon as it is remembered. If the missed dose is remembered when it is almost time for the next dose, then the missed dose should be skipped. It is advisable to take the scheduled dose on time to maintain the efficacy of the drug. One should not take a double dose in order to make up for the missed dose.
In case of a suspected overdose, it is advised to seek immediate medical attention to avoid the occurrence of any adverse effects.
Ibugesic Plus Composition:
Ibugesic plus consists of Paracetamol (325mg) and Ibuprofen (400mg) as the main active ingredients.
These two active ingredients work together by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
Ibugesic Plus is used for treating the following health conditions:
How to Use Ibugesic Plus Tablet?
It is advisable to take the medicine exactly as advised by the doctor. The tablet is suggested to be swallowed whole, without crushing or breaking it. One can take the drug with or without food but in order to prevent stomach related discomfort, it is best to take the tablet with food.
How Ibugesic Plus Works?
Ibugesic Plus tablet belongs to the class of non-steroidal anti-inflammatory drugs (NSAID). It helps to block the production of chemical messengers in the brain that are responsible for causing fever, inflammation, and pain. Also, prostaglandin that is released post administering Ibugesic Plus helps to counter pain, increase pain threshold and increase blood flow to the skin causing sweating and heat loss.
Precautions and Warnings: When to avoid Ibugesic Plus?
One must keep in mind the following health conditions while administering Ibugesic Plus:
Allergy with Paracetamol
Bruising or bleeding
Systemic lupus erythematosus
Alcoholic beverages are advised to be avoided while taking this medicine
Ibugesic Plus is not advised to be taken during pregnancy.
It is safe to consume Ibugesic Plus during the breastfeeding stage. The drug is not known to pass through the breast milk in a large quantity, nor does it cause toxicity to the baby.
Driving and operating heavy machinery:
Long term use of the medicine may cause dizziness and drowsiness which may interfere with driving and attention-demanding activities like operating heavy machinery.
Ibugesic plus is advised to be used with caution in patients with kidney diseases. Dose adjustment of Ibugesic Plus tablet may be required for which the doctor should be consulted. Patients with severe kidney disease may get adversely affected by long term use of this medicine.
People with existing liver-related problems should use Ibugesic plus with caution. Dose adjustment may be required for which the doctor should be consulted. Use of Ibugesic Plus tablet is not advised for patients suffering from severe liver related ailments.
Ibugesic Plus may increase the sensitivity of the skin to the sunlight. In such a case, it is advisable to limit the exposure to sunlight in order to prevent tan and sunburns. Applying sunscreen and covering the exposed skin areas may also help. It is advisable to consult the doctor in case of sunburn.
In the case of elderly patients, Ibugesic Plus may lead to serious side effects. An increased risk of flatulence, constipation, stomach ulcer, stomach and intestinal bleeding (perforation or gastrointestinal hemorrhage), and blood in the vomit may cause severe discomfort to the elderly. It is advisable to consult the doctor immediately in case such symptoms are observed.
Hypersensitivity may be caused in the following cases when Ibugesic Plus is administered:
Some of the substitutes for Ibugesic Plus include the following:
Answell Tablet manufactured by Cadila Pharmaceuticals Ltd.
Arfen Compound Tablet manufactured by Centaur Pharmaceuticals Pvt. Ltd.
Artigesic Tablet manufactured by Glenmark Pharmaceuticals Ltd.
Bestophen Tablet manufactured by Biological E Ltd.
Bruceta Forte Tablet manufactured by Alkem Laboratories Ltd.
Brugesicp Tablet manufactured by Biochem Pharmaceutical Industries
Bucon Plus Tablet manufactured by Icon Pharma & Surgicals Pvt. Ltd.
Buflam Tablet manufactured by Dycine Pharmaceuticals Ltd.
Dolosan Tablet manufactured by Abbott India Ltd.
Ibunij Tablet manufactured by Sunij Pharma Pvt. Ltd.
Ibuact Tablet manufactured by Dee Pharma Ltd.
Ibudex Tablet manufactured by Wockhardt Ltd
PD Flam Tablet manufactured by Parenteral Drugs India Ltd.
Pyremol Tablet manufactured by Alembic Pharmaceuticals Ltd.
Cincofen Tablet manufactured by Kaptab Pharmaceuticals Ltd.
Inflagesic Plus Tablet manufactured by Themis Medicare Ltd.
Tudofen Forte Tablet manufactured by Ozone Pharmaceuticals Ltd.
Brumol Tablet manufactured by Southshourne Corporation India
Brustan Tablet manufactured by Sun Pharmaceuticals Industries Ltd.
Flexon Tablet manufactured by Aristo Pharmaceuticals Pvt. Ltd.
Ibugesic Plus Interactions:
Ibugesic Plus is known to interact with the following medicines:
Interactions with Diseases
Ibugesic plus when taken by patients suffering from the following health conditions may cause a reaction and worsen their condition
Individuals with a known history of allergy to Ibuprofen or any other NSAID or Paracetamol should not take Ibugesic Plus medicine. Some commonly observed allergic reactions and symptoms include:
swelling of the face, lips or tongue
shortness of breath
allergic reaction to an injection of foreign protein
inflammation of the connective tissues (lupus erythematosus syndrome)
sudden or severe itching
sun allergy (photosensitivity)
skin allergic reaction caused by infection (erythema multiforme)
inflammation and bleeding in the small blood vessels
Individuals with asthma or any other disorder related to the respiratory system are not recommended to consume this medicine as it may aggravate their symptoms.
Individuals suffering from conditions such as internal bleeding are not recommended to take this medicine unless prescribed by a doctor.
Fluid Retention or Edema:
Individuals with fluid retention or Edema must consult a doctor before taking this medicine.
Stomach ulcers and intestinal bleeding:
Patients with a history of active stomach ulcers or intestinal bleeding have an increased risk of rupture in the walls of the stomach and intestine (gastrointestinal perforation) on administering Ibugesic Plus. The following symptoms may be observed in such cases:
Severe heart failure, kidney failure or liver failure: The medicine should not be used by patients suffering from these health conditions as it may lead to the following side- effects:
Excessive fluid build-up inside the body
Decreased functioning of the kidney
Heart disease, blood vessel related brain disease: Patients suffering from these conditions are advised not to use Ibugesic Plus as it may lead to the occurrence of adverse side effects.
Ibugesic Plus Variants:
The medicine is available in the following variants:
Ibugesic Plus Tablet
Ibugesic Plus Suspension
Ibugesic Plus FAQs:
1) Can Ibugesic Plus tablet be consumed during pregnancy?
No, it is not recommended to be consumed during pregnancy. Consult a doctor before taking Ibugesic Plus tablet.
2) Can Ibugesic Plus tablet be consumed during breastfeeding?
No, this tablet is not recommended to be consumed during breastfeeding. Consult a doctor before taking Ibugesic Plus tablet.
3) Can Ibugesic Plus tablet be used to treat toothaches and fever?
Yes it can provide relief from toothaches and fever. However, consult a doctor before using Ibugesic Plus tablet.
4) How long does it take to see any improvements in conditions after taking Ibugesic Plus tablet?
Yes, It takes an hour or two to see improvements in one’s condition. However, one must consult the doctor if no improvements are seen.
5) How long should a course of this Ibugesic Plus be taken?
Ibugesic Plus is meant prescribed for as short term use treatment medicine.and a single course of the medicine should not be more than two weeks. Consult a doctor and follow the prescribed dossage as directed by the doctor.
6) I missed a dose of the Ibugesic Plus tablet. What should I do?
In case of a missed dose of Ibugesic Plus, you should take the medicine immediately and skip the next dose, if required. Consult a doctor if you accidently take an overdose.
7) Can Ibugesic Plus tablet help with migraines?
Yes, Ibugesic Plus can help block pain causing that increases the tolerance of pain in the body provide relief from migraines. If pain persists then one should consult a doctor at the earliest.
8) Does Ibugesic Plus tablet cause acid reflux?
Yes, consuming Ibugesic Plus on an empty stomach can cause acid reflux. However, if the acidity persists then one must consult a doctor at the earliest.
9) I accidently consumed an expired Ibugesic plus tablet. What should I do?
In the event that you have consumed an expired Ibugesic tablet, then one must
consult a doctor
at the earliest.
10) Does the Ibugesic Plus tablet cause constipation?
Yes, one of the side effects of taking Ibugesic Plus is constipation. For this reason, one should stay hydrated to help reduce the chances of constipation. In case, constipation becomes severe then one must consult a doctor right away.
11) Can Ibugesic Plus be taken with chickenpox?
No, Ibugesic Plus is not recommended when one has chickenpox. Consult a doctor before taking Ibugesic Plus.
12) Is it safe to use Ibugesic Plus tablet?
Ibugesic Plus tablet is generally regarded as safe to use for most patients. However, in some cases, Ibugesic Plus is likely to cause some unwanted side effects like nausea, vomiting, stomach pain, heartburn, and diarrhea. It is advisable to inform the doctor in case of persistent problems due to the medicine continues.
13) What are the storage conditions for Ibugesic Plus tablet?
It is advised to store Ibugesic Plus at room temperature away from direct sunlight and heat. The ideal temperature for storing Ibugesic Plus tablet is below 25 degrees Celsius. Keep Ibugesic Plus away from children and pets.
Disclaimer : Docprime doesn’t endorse or take any guarantee of the accuracy or completeness of information provided under this article and these are the views strictly of the writer. Docprime shall not be held responsible for any aspect of healthcare services administered with the information provided on this article.